# SDR R61A2025082500373

- Difficulty date: August 9, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N208QJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 37,137 hours, 27,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORROSION AFT CARGO CUT OUT, AFT UPPER SEAL REST BETWEEN FR 79-80 FOUND CORRODED. REPAIRED IAW ETD 2025-170-926736
